Authors: Brimberg, Jack
Mladenović, Nenad 
Todosijević, Raca 
Urošević, Dragan 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: A non-triangular hub location problem
Journal: Optimization Letters
Volume: 14
First page: 1107
Last page: 1126
Issue Date: 1-Jul-2020
Rank: ~M22
ISSN: 1862-4472
DOI: 10.1007/s11590-019-01392-2
Abstract: 
Hub location problems generally assume that the triangle inequality applies on the edges of a complete graph. Hence the flow between any pair of nodes requires at most two hubs for the transfer process. Here we relax the triangle inequality restriction and present two new formulations of the uncapacitated multiple allocation p-hub median problem that allow transfer through more than two hubs. Some testing is performed on newly generated instances where the triangle inequality does not hold in order to assess the tractability of these new mathematical models, and their usefulness compared to the standard approach.
Keywords: Hub location | Multiple allocation | p-Hub median | Triangle inequality
Publisher: Springer Link
Project: Mathematical Modelas and Optimization Methods on Large-Scale Systems 
Development of new information and communication technologies, based on advanced mathematical methods, with applications in medicine, telecommunications, power systems, protection of national heritage and education 
Grant Number BR05236839 “Development of information technologies and systems for stimulation of personality’s sustainable development as one of the bases of development of digital Kazakhstan”

Show full item record

SCOPUSTM   
Citations

2
checked on Mar 1, 2021

Page view(s)

23
checked on Mar 1, 2021

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.